Please use this identifier to cite or link to this item: https://ktisis.cut.ac.cy/handle/10488/6644
Title: The asymptotic distribution of a cluster-index for i.i.d. normal random variables
Authors: Yatracos, Yannis G. 
Keywords: Random variables
Category: Mathematics
Field: Social Sciences
Issue Date: 2009
Publisher: Project Euclid
Source: Annals of Applied Probability, 2009, Volume 19, Issue 2, Pages 585-595
Journal: Annals of Applied Probability 
Abstract: In a sample variance decomposition, with components functions of the sample's spacings, the largest component Ĩn is used in cluster detection. It is shown for normal samples that the asymptotic distribution of Ĩn is the Gumbel distribution.
URI: http://ktisis.cut.ac.cy/handle/10488/6644
ISSN: 2168-8737
DOI: 10.1214/08-AAP553
Rights: © Institute of Mathematical Statistics, 2009.
Type: Article
Appears in Collections:Άρθρα/Articles

Show full item record

SCOPUSTM   
Citations

1
checked on Dec 14, 2018

WEB OF SCIENCETM
Citations 50

1
checked on Aug 13, 2019

Page view(s) 50

92
Last Week
0
Last month
6
checked on Aug 18, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.